MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Catalog Number ADM06015013P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Patient Problem/Medical Problem (2688); Vascular Dissection (3160)
Date of Event 09/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during treatment of moderately calcified fibrous lesions with 80% stenosis in the distal mid left superficial femoral artery (artery diameter 6mm), physician first prepped two lesions in the right superficial femoral artery (sfa) with a hawkone directional atherectomy device and then post dilated with two in.Pact admiral balloons.Following post-dilation, a dissection was noted in the distal sfa and popliteal artery that was determined to require stenting.The physician then used an everflex entrust with a non-medtronic 7fr.55cm sheath and a spider fx 7mm embolic protection device.It was reported that stent deformation occurred in vivo during deployment.The physician decided to post dilate the stent over a wholey wire that was placed inside the stented segment.He post-dilated the stent with a non-medtronic 6x100 pta (percutaneous transluminal angioplasty) balloon.The patient is reported to be doing fine and the final angiogram showed a patent vessel with better runoff to the distal vessels.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7994383
Report Number9612164-2018-02874
Device Sequence Number19157939
Product Code ONU
UDI-Device Identifier00643169576353
UDI-Public00643169576353
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2021
Device Catalogue NumberADM06015013P
Device Lot Number0009146884
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2018
Initial Report FDA Received Date10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight97